POZlife

POZLife: Life from the Infected and Effected point of veiw.

Forum on Understanding Your Labs: HIV, Syphlis & Depression

Posted by pozlife on June 27, 2007

 



HIV, Syphlis & Depression
Jun 23, 2007

I have recently been diagnosed with HIV & Syphlis. I have gone through the 3 shots but still have a few marks on my body that I feel are related to the syphlis. I dont have my lab numbers back yet, Im suffering depression. I am 36 yrs old, slender (always) and I just dont know what to do about the marks on my skin and the depression. I cant see my doctor until next month for my lab numbers but I sure would like some kind of answers before then.



Response from Dr. Holodniy

It is hard to know what those marks on your skin are without seeing them. Syphilis can cause a skin rash and other assorted skin lesions. It also could have nothing to do with syphilis. Somebody will have to look at them. The treatment you received should be adequate to resolve those lesions if they are syphilis associated. Depression frequently accompanies knowing of an HIV diagnosis. You need to educate yourself as much as possible about HIV, support groups and family are helpful and there is nothing wrong with a trial of antidepressants either.

Source: Forum on Understanding Your Labs: HIV, Syphlis & Depression

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: